# SDR SWAA960997

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR RETURN DUE TO F/O ALTIMETER STICKING AT 800 FT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MDW.  REPLACED INDICATOR PER BOEING M/M.
